Fellowship in Cornea and Refractive Surgery (FCRS), DNB (Ophthalmology), MBBS
15 years experience
Ask Free Question
Computer vision sundrome may present with such symptoms. You can reduce the brightness of the screen and take regular breaks between work. Do not forget to blink normally. You may also use a lubricating eye drop, but it would be best if an eye doctor checked and prescribed these to you.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Tearing Eyes treatment